×

A novel criterion for global asymptotic stability of BAM neural networks with time delays. (English) Zbl 1121.92006

Summary: A delay-differential equation modelling a bidirectional associative memory (BAM) neural networks is investigated. An asymptotic stability of the BAM neural networks with time delays is considered by constructing a new suitable Lyapunov functional and some matrix inequality techniques. A novel delay-dependent stability criterion is given in terms of matrix inequalities, which can be solved easily by optimization algorithms.

MSC:

92B20 Neural networks for/in biological studies, artificial life and related topics
34K20 Stability theory of functional-differential equations
34K60 Qualitative investigation and simulation of models involving functional-differential equations

Software:

LMI toolbox
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Kosko, B., Adaptive bidirectional associative memories, Appl opt, 26, 4947-4960, (1987)
[2] Kosko, B., Bidirectional associative memories, IEEE trans syst man cyber, 18, 49-60, (1988)
[3] Gopalsamy, K.; He, X.Z., Delay-independent stability in bidirectional associative memory networks, IEEE trans neural networks, 5, 998-1002, (1994)
[4] Cao, J.; Wang, L., Periodic oscillatory solution of bidirectional associative memory networks, Phys rev E, 61, 1825-1828, (2000)
[5] Guo, S.J.; Huang, L.H.; Dai, B.X.; Zhang, Z.Z., Global existence of periodic solutions of BAM neural networks with variable coefficients, Phys lett A, 317, 97-106, (2003) · Zbl 1046.68090
[6] Liao, X.; Yu, J., Qualitative analysis of bidirectional associative memory with time delay, Int J circ theory appl, 26, 219-229, (1998) · Zbl 0915.94012
[7] Zhang, J.; Yang, Y., Global stability analysis of bidirectional associative memory neural networks with time delay, Int J circ theory appl, 29, 185-196, (2001) · Zbl 1001.34066
[8] Zhao, H., Global stability of bidirectional associative memory neural networks with distributed delays, Phys lett A, 297, 182-190, (2002) · Zbl 0995.92002
[9] Cao, J., Global asymptotic stability of delayed bi-directional associative memory neural networks, Appl math comput, 142, 333-339, (2003) · Zbl 1031.34074
[10] Chen, A.; Huang, L.; Cao, J., Existence and stability of almost periodic solution for BAM neural networks with delays, Appl math comput, 137, 177-193, (2003) · Zbl 1034.34087
[11] Huang, X.; Cao, J.; Huang, D.S., LMI-based approach for delay-dependent exponential stability analysis of BAM neural networks, Chaos, solitons & fractals, 24, 885-898, (2005) · Zbl 1071.82538
[12] Boyd, B.; Ghaoui, L.E.; Feron, E.; Balakrishnan, V., Linear matrix inequalities in systems and control theory, (1994), SIAM Philadelphia
[13] Gahinet, P.; Nemirovski, A.; Laub, A.; Chilali, M., LMI control toolbox user’s guide, (1995), The Mathworks Massachusetts
[14] Gu K. An integral inequality in the stability problem of time-delay systems. In: Proc IEEE CDC, Australia, December 2000. p. 2805-10.
[15] Yue, D.; Won, S., Delay-dependent robust stability of stochastic systems with time delay and nonlinear uncertainties, Electron lett, 37, 992-993, (2001) · Zbl 1190.93095
[16] Hale, J.; Verduyn Lunel, S.M., Introduction to functional differential equations, (1993), Springer-Verlag New York · Zbl 0787.34002
[17] Cao, Y.Y.; Sun, Y.X.; Lam, J., Delay-dependent robust H∞ control for uncertain systems with time-varying delays, IEEE proc—control theory appl, 145, 338-343, (1998)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.